# SDR CALA2023083002666

- Difficulty date: August 28, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 91,849 hours, 35,920 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Nr 2 Mlg Wheel
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 MLG WHEEL HAS 1 MISSING TIE BOLT. WHEEL, TIRE, AS OFF 31-3245-9-9001 0456 ON 0000 WHEEL, TIRE, AS OFF 31-3245-9-9001 0456 ON 31-3245-9-9001 1217 RAR #2 MLG WHEEL AND TIRE ASSY IAW AMM 32-41-11. PARTS USED: 31-3245-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1693096 SN OFF 0456PDA 2 FOUND MISSING TIE BOLT ON #2 MLG TIRE. SEE LOG PAGE 5586724 AND 5586941 FOR CORRECTIVE ACTION. PERFORMED WALK AROUND AND NO DAMAGE NOTED.
